# SDR N6WA2016010102

- Difficulty date: January 1, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 10,151 hours, 7,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Unserviceable
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LOUD NOISE & VIBRATION FROM PAX DOOR IN FLIGHT.  INSPECTED PAX DOOR IAW AM 05-21-00 & FOUND PAX DOOR CABLE UNSERVICEABLE.  R & R PAX DOOR CABLE & PERFORMED OPERATIONS CHECK IAW AMM 52-11-15.
